MathSciNet Relay Station
MathSciNet bibliographic data
MR1047294 (91c:22033) 22E65 (22E70)
Schmidt, Martin U. Lowest weight representations of some infinite-dimensional groups on Fock spaces. Acta Appl. Math. 18 (1990), no. 1, 59–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement